Open Access

Controlled fusion frames

     Article (.pdf)

Abstract

We use two appropriate bounded invertible operators to define a controlled fusion frame with optimal fusion frame bounds to improve the numerical efficiency of iterative algorithms for inverting the fusion frame operator. We show that controlled fusion frames as a generalization of fusion frames give a generalized way to obtain numerical advantage in the sense of preconditioning to check the fusion frame condition. Also, we consider locally controlled frames for each locally space to obtain new globally controlled frames for our Hilbert space. We develop some well known results in fusion frames to the controlled fusion frames case.


Full Text





Article Information

TitleControlled fusion frames
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 3, 256-265
MathSciNet MR3051795
zbMATH 1265.42103
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

Amir Khosravi
Faculty of Mathematical Sciences and Computer, Tarbiat Moallem University, 599 Taleghani Ave., Tehran, 15618, Iran

Kamran Musazadeh
Department of Mathematics, Mahabad Branch, Islamic Azad University, Mahabad, Iran 


Citation Example

Amir Khosravi and Kamran Musazadeh, Controlled fusion frames, Methods Funct. Anal. Topology 18 (2012), no. 3, 256-265.


BibTex

@article {MFAT611,
    AUTHOR = {Khosravi, Amir and Musazadeh, Kamran},
     TITLE = {Controlled fusion frames},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {3},
     PAGES = {256-265},
      ISSN = {1029-3531},
  MRNUMBER = {MR3051795},
 ZBLNUMBER = {1265.42103},
       URL = {http://mfat.imath.kiev.ua/article/?id=611},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues